Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from cold. Diagnosed as fluid buildup. On antibiotics, allegera and sudafed. Ear started hurting. Concerned

I had a bad cold and the doctor said I had a lot of fluid built up. She gave me antibiotics, allegera, nasal saline , and sudafed . My symptoms improved the first two days and I felt progressively better - no sore throat, sneezing , coughing, eyes watering or anything. My ear still continued to bother me. Now both ears hurt. Can I just wait it out and hope it gets better? I already finished my 10 antibiotics. I m still taking sudafed, allegra , and Tylenol.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response

If these symptoms are recurrent/ long standing, your diagnosis is allergic rhinitis. It is best treated with nasal sprays (containing Fluticasone + azelastine) twice daily. Avoid oral and nasal decongestants. They cause rebound congestion.

Avoid using mosquito coils/ vaporizers/ deodorants. Remove fungus on damp walls in your house, if any.

-Dr. Tushar
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor